RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1956, Volume 40(82), Number 3, Pages 339–380 (Mi msb5175)  

Behavior of solutions of linear differential equations in the neighborhood of a singular point of irregular type

V. P. Basov


Full text: PDF file (3367 kB)

Bibliographic databases:
Received: 22.10.1955

Citation: V. P. Basov, “Behavior of solutions of linear differential equations in the neighborhood of a singular point of irregular type”, Mat. Sb. (N.S.), 40(82):3 (1956), 339–380

Citation in format AMSBIB
\Bibitem{Bas56}
\by V.~P.~Basov
\paper Behavior of solutions of linear differential equations in the neighborhood of a~singular point of irregular type
\jour Mat. Sb. (N.S.)
\yr 1956
\vol 40(82)
\issue 3
\pages 339--380
\mathnet{http://mi.mathnet.ru/msb5175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=86948}
\zmath{https://zbmath.org/?q=an:0072.30203}


Linking options:
  • http://mi.mathnet.ru/eng/msb5175
  • http://mi.mathnet.ru/eng/msb/v82/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:120
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019